Upper and Lower Solutions Method for Partial Hadamard Fractional Integral Equations and Inclusions

Abstract

In this paper we use the upper and lower solutions method combined with Schauder's fixed point theorem and a fixed point theorem for condensing multivalued maps due to Martelli to investigate the existence of solutions for some classes of partial Hadamard fractional integral equations and inclusions.

Authors and Affiliations

Saïd Abbas, Eman Alaidarous, Wafaa Albarakati, Mouffak Benchohra

Keywords

Related Articles

A general class of McKean-Vlasov stochastic evolution equations driven by Brownian motion and Lèvy process and controlled by Lèvy measure

In this paper we consider McKean-Vlasov stochastic evolution equations on Hilbert spaces driven by Brownian motion and Lèvy process and controlled by Lèvy measures. We prove existence and uniqueness of solutions and regu...

Effective energy integral functionals for thin films with three dimensional bending moment in the Orlicz-Sobolev space setting

In this paper we consider an elastic thin film ωϵR2 with the bending moment depending also on the third thickness variable. The effective energy functional defined on the Orlicz-Sobolev space over ω is described by Γ-con...

Topological properties of some spaces of continuous operators

Let X be a completely regular Hausdorff space, E and F be Banach spaces. Let Cb(X,E) be the space of all E-valued bounded continuous functions on X, equipped with the strict topology β. We study topological properties of...

Multiple Solutions for Dirichlet Impulsive Fractional Differential Inclusions Involving the p-Laplacian with Two Parameters

In this paper, the authors establish the existence of at least three weak solutions for impulsive differential inclusions involving two parameters and the p-Laplacian and having Dirichlet boundary conditions. Their appro...

Download PDF file
  • EP ID EP469422
  • DOI 10.7151/dmdico.1172
  • Views 90
  • Downloads 0

How To Cite

Saïd Abbas, Eman Alaidarous, Wafaa Albarakati, Mouffak Benchohra (2015). Upper and Lower Solutions Method for Partial Hadamard Fractional Integral Equations and Inclusions. Discussiones Mathematicae Differential Inclusions Control and Optimization, 35(2), 105-122. https://europub.co.uk/articles/-A-469422